Polarization and unconditional constants of ${\mathcal P}(^2d_{*}(1, w)^2)$
Commun. Korean Math. Soc. 2014 Vol. 29, No. 3, 421-428
https://doi.org/10.4134/CKMS.2014.29.3.421
Published online July 1, 2014
Sung Guen Kim
Kyungpook National University
Abstract : We explicitly calculate the polarization and unconditional constants of ${\mathcal P}(^2d_{*}(1, w)^2)$.
Keywords : extreme 2-homogeneous polynomials, the predual of two dimensional Lorentz sequence space, the polarization constant, the unconditional constant
MSC numbers : Primary 46A22
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd